One-dimensional semi-Markov evolutions with general Erlang sojourn times

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2005) One-dimensional semi-Markov evolutions with general Erlang sojourn times. Random Oper. and Stoch. Equ., 13 (4). pp. 399-405.

[img]
Preview
Text
Download (165kB) | Preview

Abstract

In this paper we study a one-dimensional random motion by having a general Erlang distribution for the sojourn times and we obtain higher order hyperbolic equations for this case. We apply the methodology of random evolutions to ¯nd the partial di®erential equations governing the particle motion and we obtain a factorization of these equations. As a particular case we ¯nd the linear biwave equation for the symmetric motion case and 2-Erlang distributions for the sojourn times of a semi-Markov evolution.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 27 Oct 2014 07:44
Last Modified: 15 Aug 2015 09:22
URI: http://eprints.zu.edu.ua/id/eprint/13382

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics